# SDR ASAA2018111986893

- Difficulty date: November 18, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 61,218 hours, 24,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT RIGHT FORWARD OVERWING EXIT IS BROKEN. GROUNDED - YES. REMOVED, REPLACED, AND TESTED EXIT LOCATOR SIGN ASSY PER B737-900 AMM 33-51-01-960-802 - OPS NORMAL.
